MathSciNet Relay Station
MathSciNet bibliographic data
MR2471938 35K91 (35B10 37B30 37L05 47H11 57M25)
Ghrist, R. W.; Vandervorst, R. C. Scalar parabolic PDEs and braids. Trans. Amer. Math. Soc. 361 (2009), no. 5, 2755–2788.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement